# SDR 96ZZZM526

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 5753064501N
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 64,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DURING COMPLIANCE OF AD 93-21-08, FOUND NR 2 PYLON SUPT FITTING CRACKED.  REPLACED NR 2 PYLON SUPPORT FITTING PER DHL J/C 4525.
